# SDR SWAA2021102031183

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE UPPER SURFACE AT STA 747+10.  REMOVED SURFACE CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-51-1A-1. REMOVED AND REPLACED ANGLE ON TASK CARD 5360-E-16462-NG.
